Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Missed period, test negative, had injection. What's the cause and treatment?

Hey Hi, My sister has not got periods from last 2.5 months. She has checked twice, it was negative. She went to a gynae there she done test again and found one clear line and one faded line. Doctor has given her an injection. But still she dint get her periods. Can you please suggest me what can she do for it? Thanks in advance
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thanks for using health care magic

The last test she did at the gynecologist office could not be
conclusive, if at all it should be, it should rather be that she
is pregnant. In case of no pregnancy, there is no appearance
of two lines, appearance of two lines nomatter how faint there
are, is an indication of a positive test which should be confirmed

I will advice she does the test again with early morning urine or
in the laboratory using serum to confirm or rule out the pregnancy.

Best regards
Dr Achuo
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor